# SDR QXEA2014092200788

- Difficulty date: September 16, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 11,727 hours, 12,497 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE SHEAR WEB, PN 85339286-115 LOCATED IN THE AFT CARGO COMPARMENT Z100.00, Y0.00 TO Y-25.00, X783.102 IS CORRODED AROUND NUTPLATE.  SUBMITTED TO ENGINE FOR DISPOSITION. RECEIVED EO 53-L02834 9/11/14. C/W TASK CARD 53-L02834. PERFORMED ET INSP ON SHEAR ANGLE WEB CUT OUT IAW EO: 83-L02834,  REV DATED 9/11/14 AND NDTM 51-00-06.  NO DEFECTS NOTED. COMPLETED STEPS 1-8 AND 11 IAW EO 83-L02834, DATED 9/11/14.  COMPLETED STEPS 9, 10 AND 12 IAW EO 83-L02834 DATED 9/11/14.  REMOVED FLOOR ACCESS PANEL TO PN:83395612-1076, REF AMM 53-41-01-000-801.  CLOSED PANEL, PN:83395612-1076 / 144JZ IAW AMM 53-41-01-400-801.  REMOVED 90° CAP ANGLE IN AFT BAGGAGE TO FOM REF AMM 53-41-01-000-801. CLOSED 90° CAP ANGLE IN AFT BAGGAGE REF AMM 53-41-01-400-801, REMOVED FLOOR PANEL 145DZ TO FOM REF AMM 53-41-01-000-801.  CLOSED FLOOR PANEL 145DZ REF AMM 53-41-01-400-801. C/W REPORT M-184 AS REQUIRED.
